# SDR SWAA073392

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,911 hours, 41,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 5 ABC AND ROW 7 ABC.  FOUND LOOSE CONNECTOR, RECONNECTED PER MM.
